# SDR FDEA201002180449

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Nut Plate
- Condition: Corroded
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DUCT CUTOUT INNER AREA FWD, AFT FRAMES NUT PLATES CORRODED.  REMOVED DAMAGE IAW SRM 51-10-02, AND CORROSION IAW SRM 53-80-01 PG 106 FIG. 101.   DETAIL 5, FOUND OUT OF LIMITS  FABED, NEW STRAP ON TRAV NR  T10/820801, INSTALLED AT STA 1786 STR 3R-6R IAW SRM 51-40-02 , ( AFT STRAP REPLACED ON NR N01046, WO:00046433)THIS IS CATEGORY A, MAJOR REPAIR.
